# SDR CALA2013091091184

- Difficulty date: September 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 68,729 hours, 9,737 cycles
- Engine: Pwa PW40903
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Corroded
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE SLOW TO SHUT DOWN ON ARRIVAL & ENG FUEL VALVE STATUS MESSAGE DISPLAYED.  MAINT MESSAGE 73-60211 IAW FIM 73-22 TASK 801.  ACCOMPLISHED WIRING CHECKS, INCORRECT VOLTAGE NOTED AT FMU CONNECTOR DM76001C.  FOUND HIGH RESISTANCE BETWEEN D71074P ENGINE RT CORE HARNESS & DM76001C FMU CONNECTOR.  FOUND WHITE OXIDATION ON PINS AT D71074P.  CLEANED SAME IAW GPM 02-00-20 -002.  RESISTANCE & VOLTAGE CHECKS NOW NORMAL.  ACCOMPLISHED GROUND IDLE RUN, NR 1ENGINE INDICATIONS NOW NORMAL.  STATUS MESSAGES EXTINGUISHED, SHUTDOWN NORMAL.
